MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN¿ TITANIUM HEXED SCREW; DENTAL SCREW

ZIMVIE US CORP LLC CERTAIN¿ TITANIUM HEXED SCREW; DENTAL SCREW
Catalog Number IUNIHT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.
 
Event or Problem Description
It was reported that the screw retained crown has a detachment of the ceramic and has been sent to the prosthetics on (b)(6) 2025.On (b)(6) 2025 x-ray was ok.When screwing manually, the screw fractured.The lower part remained inside the implant.Patient has been sent to another doctor that is specialist removing the fractured screws.Appointment scheduled for (b)(6) 2025.Tooth location 16.Fracture screw was able to be removed from the implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) iuniht, (certain titanium hexed screw) for evaluation.Visual evaluation was performed, a fracture has been identified at the threads.Dhr review was completed for the subject lot number 1282594.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1282594 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : screw the customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque applied during placement/ seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the threads.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN¿ TITANIUM HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23334582
Report Number0001038806-2025-02511
Device Sequence Number9948943
Product Code NHA
UDI-Device Identifier00844868008545
UDI-Public(01)00844868008545(17)290520(10)1282594
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIUNIHT
Device Lot Number1282594
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexUnknown
Patient EthnicityNon Hispanic